# SDR CALA9700312

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502119
- Condition: Leaking
- Location: Galley
- Part time: 19,745 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AFT GALLEY SLIDE PACK BEGAN TO DEPRESSURIZE DURING ARMING OF SLIDE.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-60-0.
